# SDR R61A201209050479

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 11,412 hours, 9,135 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bearing
- Part number: MS141047CP
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT WING CANOE FAIRING 633BB FORWARD OUTBOARD BEARING CORRODED.  MAINTENANCE REPLACED THE CANOE FAIRING 633BB FORWARD OUTBOARD BEARING IAW EMB 175 AMM 20-10-08.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
